Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for WindowsUnbound PubMed app for MAC OS Yosemite Macbook Air pro
(Epistaxis)
7,466 results
  • Seasonal Variation of Epistaxis in Germany. [Journal Article]
  • JCJ Craniofac Surg 2018 Feb 12
  • Seidel DU, Sesterhenn AM, Kostev K
  • CONCLUSIONS: The presentation of patients with epistaxis at German ENT practices shows a marked seasonal variation with a low in the summer, an increase in fall and winter, and a peak in February, March, and April.
  • Drug-induced Epistaxis: An Often-Neglected Adverse Effect. [Journal Article]
  • CDCurr Drug Saf 2018 Feb 12
  • Meirinho S, Relvas R, Alves G
  • CONCLUSIONS: As expected, anticoagulant and antiplatelet drugs are the main pharmacotherapeutic agents associated with epistaxis, particularly warfarin, dabigatran, rivaroxaban and aspirin. However, it was reported that some selective serotonin reuptake inhibitors, intranasal corticosteroids, certain antibiotics and other drugs or drug associations can also be responsible by nosebleeds. Although most of these epistaxis episodes are mild to moderate, being spontaneously reversed or requiring only minor medical approaches to control it, there are also several case reports, as well as retrospective and prospective studies, documenting severe epistaxis episodes after specific medicines intake. In these cases some invasive medical interventions are demanded to manage the bleeding and avoid life-threatening consequences.This work provides an integrated and comprehensive review on drug-induced epistaxis bridging the gap in the current scientific literature addressing this topic. Therefore, the scientific information gathered and discussed will be valuable to raise awareness of doctors and pharmacists for this drug-related problem, as well as to promote their active pharmacovigilance and reinforce patient education.
New Search Next